# SDR YENA20100611079

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 19,974 hours, 7,038 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 06568
- Condition: Failed
- Location: Avionics Compt
- Part time: 19,981 hours, 7,038 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 132 RSW-JFK ON SHORT FINAL, FAINT ELECTRICAL BURNING SMELL FOLLOWED BY VENT BLOWER FAULT ECAM, SELECTED OVRD, SMELL DISSIPATED.  REMOVED AND REPLACED AVIONICS VENT FAN, OPS CHECK GOOD AS PER AMM 21-26-00.  FAN TRIPPED, RESET FOUND BEARING BAD.
